MathSciNet Relay Station
MathSciNet bibliographic data
MR2823062 14F22 (14H60)
Biswas, Indranil; Hoffmann, Norbert; Hogadi, Amit; Schmitt, Alexander H. W. The Brauer group of moduli spaces of vector bundles over a real curve. Proc. Amer. Math. Soc. 139 (2011), no. 12, 4173–4179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement